# SDR ASOA200801716

- Difficulty date: December 16, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 12,742 hours, 11,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Apu Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR FRAME SUPPORT P/N 601R35210-17 CRACKED .2" LONG AT FWD BOTTOM CORNER RADIUS BETWEEN FS 654.5 - FS 672.20 STR 4L IN AFT EQUIP BAY CEILING.  REPLACED APU INLET DOOR FRAME SUPPORT IAW CRJ SRM 51-42-06 FOR SOLID RIVETS, CRJ 200 SRM 51-42-13 FOR CHERRYMAX RIVETS, AND CRJ SRM 51-40-11 FOR FASTENER HOLE PREPARATION.
